# SDR SWIA2019122747450

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111717
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT CAP INBOARD FLANGE HAD CORROSION AT MULTIPLE LOCATIONS BETWEEN BS 409+6 AND 409+118.    INSTALLED A NEW FABRICATED FLOOR SUPPORT CAP IAW SRM.
